Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pimples on the scalp, hair loss. Suffer from hypertension. Remedy?

Hi I m a black lady 49 years of age, and I get sore pimples in my scalp . some I can pop and some are just big and hard. I have thining hair in the top, my job requires me to wear a hard hat. the only medical problem I have is High blood pressure . I can not perm my hair because it will fall our,and leve me with ball spots. What can I do to prevent the pimples and to get my hair to growing back in the top?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..thanks for your query.
I think the concern here is a kind of folliculitis affecting your scalp.Folliculitis is the inflammation of a hair follicle caused by bacterial or viral infection, chemical irritation, or even a physical injury.Lesions usually consist of asymptomatic erythematous perifollicular papules or pustules, but pustules may be painful or itchy and surrounded by erythema.
The most common form of infectious folliculitis is staphylococcal folliculitis, occurring most commonly in persons with diabetes.It is common to get them on the scalp.Especially with the frequent use of the hat that you mention,it might cause aggravation due to warm and moist environment.
Folliculitis usually responds to antiseptic washes, warm compresses, and topical antibiotics
Appropriate oral antibiotic therapy is required for patients who have immunosuppression or moderate-to-severe folliculitis.
I would suggest you seeing a doctor, as these are very recurrent and keep persisting ,unless proper therapy is instituted.However please take care not to touch or burst them at all!
Hope this helps..
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor